Don’t get discouraged! I’m sure we can fix your problem.
Obviously your sleep problems have been induced by TRT.
It can be that your problem is serotonin related because Testo has evidence to alter serotonin levels in different brain regions. It’s not completely understood yet. However insomnia and anxiety can happen on too low and too high serotonin levels. We have to check what is the case here.
You have to do the following. Get yourself a prescription for sertralin. You take 25mg 5 hours before bed with a protein rich meal. Don’t start it regular just one time to test. Half an hour before you go to bed you eat a bunch of sweet stuff with a lot of sugar. This makes sure you have a lot of serotonin before sleep. Now it can either get better or worse. If it doesn’t make a difference retry the experiment the next day with 50mg.
If you can sleep well I would stick with 25mg sertraline. Additional trazodone is a good idea. 50mg 45min before sleep. We can than look further into how to up your serotonin with minimum side effects.
If you sleep worse it can be the opposite. The T pushes the testosterone too high. In this case reduce the T or induce something sedating.
Also get your cortisol checked. High cortisol can induce insomnia.
Don’t do any coffeine/coffee!!!
Do you have to urge to move when you are in bed? Restless-Legs-Symptoms?
Every body is different. Maybe you just don’t need as much T. If you are sure to stay on the dose we can try some more approaches.
Also there are other neurotransmitter which can cause problems.
Norephedrine can be an issue. Try 100mg caffeine or 1 cup of coffee one hour before bed with some sugar and see what the effect is there. If NE is too low it will probably sedate you. No joke! If it get’s worse get propranolol prescribed. Combine propranolol with 0.5mg melatonin and see if that makes a difference.
Last but not least Dopamine. If it’s too low you get RLS-Symptoms (urge to move legs). Then try 100mg L-Dopa to confirm. If it’s too high try promethazine 20mg.
Use these drugs just to see whats causing the issue. If we find something that helps we can look further into it. My bet is promethazine will help you but it’s just a guess. Also be careful with remeron aka mirtazapine it can make you really fat in a really short time.